# SDR AWXA200601172

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON FLOORBEAM - Y 1292 PAX CABIN FRAME 66 + 13 " AND FRAME 67 + 11 ".  CORROSION LOCATED ON FLOORBEAM - Y 1292 PAX CABIN FRAME 66 + 13 " AND FRAME 67 + 11 " WAS REPLACED IAW SRM A379 51-72-11.
